Advertisement

Mathematical systems theory

, Volume 6, Issue 4, pp 353–358 | Cite as

On the semigroup of a linear nonsingular automaton

  • Klaus H. Ecker
Article

Abstract

This paper is concerned with the structure of the semigroup of a linear nonsingular automaton and gives necessary and sufficient conditions for any semigroup to be isomorphic with the semigroup of a linear non-singular subautomaton.

Keywords

Computational Mathematic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L. Fuchs,Abelian Groups, Pergamon Press, Oxford, 1960.Google Scholar
  2. [2]
    A. Ginzburg,Algebraic Theory of Automata, Academic Press, New York and London, 1968.Google Scholar
  3. [3]
    M. A. Harrison,Lectures on Linear Sequential Machines, Academic Press, New York and London, 1969.Google Scholar
  4. [4]
    B. Reusch, Über vollständige und teilweise lineare Realisierung von Automaten,Ber. Ges. Math. Datenverarbeitung 17, Bonn, 1969.Google Scholar
  5. [5]
    H. Wieland,Finite Permutation Groups, Academic Press, New York and London, 1964.Google Scholar

Copyright information

© Springer-Verlag New York Inc. 1973

Authors and Affiliations

  • Klaus H. Ecker
    • 1
  1. 1.Mathematisches Institut der UniversitätDüsseldorfGermany

Personalised recommendations